Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip

Authors: C. Y. Chan and P. Tragoonsirisak
Journal: Quart. Appl. Math. 71 (2013), 541-548
MSC (2010): Primary 35K60, 35B35, 35K55, 35K57
DOI: https://doi.org/10.1090/S0033-569X-2013-01315-3
Published electronically: May 20, 2013
MathSciNet review: 3112827
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article studies a semilinear parabolic first initial-boundary value problem with a concentrated nonlinear source in an $ N$-dimensional infinite strip. Criteria for the solution to quench are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35K60, 35B35, 35K55, 35K57

Retrieve articles in all journals with MSC (2010): 35K60, 35B35, 35K55, 35K57

Additional Information

C. Y. Chan
Affiliation: Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504
Email: chan@louisiana.edu

P. Tragoonsirisak
Affiliation: Department of Mathematics and Computer Science, Fort Valley State University, Fort Valley, Georgia 31030
Email: tragoonsirisakp@fvsu.edu

DOI: https://doi.org/10.1090/S0033-569X-2013-01315-3
Keywords: Quenching criteria, concentrated nonlinear source, infinite strip.
Received by editor(s): September 24, 2011
Published electronically: May 20, 2013
Article copyright: © Copyright 2013 Brown University

American Mathematical Society